2019
Том 71
№ 11

All Issues

Tuganbaev A. A.

Articles: 3
Brief Communications (Russian)

Plane modules and distributive rings

Tuganbaev A. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1993. - 45, № 5. - pp. 721–724

Let $A$ be a semiprime ring entire over its center. We prove that the following conditions are equivalent:
(a) A is a ring distributive from the right (left);
(b) w.gl. $\dim (A) ≤ 1$; moreover, if $M$ is an arbitrary prime ideal of the ring $A$, then $A/M$ is a right Ore set.

Article (Ukrainian)

Rings with projective principal right ideals

Tuganbaev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 6. - pp. 861–863

Article (Russian)

Distributive rings and endodistributive modules

Tuganbaev A. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1986. - 38, № 1. - pp. 63–67